# SDR SWAA2020070296448

- Difficulty date: June 15, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS DENT UNDER 2ND OBSERVERS SEAT.  REPAIRED PER EA 1-A53-33179. SEE SUBTASKS FOR ADDITIONAL WORK ACCOMPLISHED.
